MathSciNet Relay Station
MathSciNet bibliographic data
MR1793793 (2001i:57012) 57M25 (57M50 57N10)
Schultens, Jennifer Additivity of tunnel number for small knots. Comment. Math. Helv. 75 (2000), no. 3, 353–367.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement